# SDR SWAA2022061709821

- Difficulty date: May 20, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 60,443 hours, 35,915 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H STA 312 STR 4 FRAME CRACKED / [01] PERFORMED HFEC INSP ON MAIN CABIN L/H STA 312 STR 4. IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. CONFIRMED CRACK; LENGTH 0.313'.;[02] CUTOUT DAMAGED AREA AT FRAME STA 312 STR 4 MAIN CABIN L/H SIDE AS PER B737-7 SRM 53-10-07 2R-1 REPAIR 1 FIG 202 VIEW A .;[03] VERIFIED 2;[04] PERFORMED HFEC INSP. ALONG THE EDGES OF THE CUTOUT OF THE REPAIR AREA IAW B737 NDT PART 6; 51-00-00; PROCEDURE 23. NO CRACKS NOTED  TOOL: NORTEC 600 B/C: 166316 DUE: 10/08/22;[05] PERFORMED HFEC ROTO INSP. OF ALL INITIAL FASTENER HOLES WITHIN THE REPAIR AREA ON IAW B737 NDT PART 6; 51-00-00; PROCEDURE 16. NO CRACKS NOTED  TOOL: NORTEC 600 B/C: 166316 DUE: 10/08/22 TOOL: OLYMPUS MINIMITE B/C: 160006 DUE: 01/18/22;[06] FABRICATED AND OPENED NEW FASTENER HOLES AT REPAIR ANGLE AS PER B737-7 SRM 53-10-07-2R-1 REPAIR 1 MAT. USED 7075-0 .063'.[16] INSTALLED ANGLE REPAIR AT MAIN CABIN L/H STA 312 STR 4 FRAME IAW B 737-700- SRM 53-10-07-2R-1;[17] VERIFIED 16;[18] APPLIED FILLET SEAL AROUND THE EDGE OF ANGLE AND CIC AT SURFACES OF THE REPAIR IAW B 737-700-AMM 51-21-91-620-802;[19] VERIFIED 18;[20] C/W
